# SDR AALA202403137044

- Difficulty date: January 2, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 63,764 hours, 26,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FLOOR STRUCTURE CREASE ANGLE FROM BS 947 TO BS 986.5 + 9 INCHES, RBL 48. REPLACED CREASE ANGLE PER AARD 51-00-05-01-R1 AND SRM 51-40-02.. **SUPPLEMENTAL REPORT FOR AALA202402057044 : ENGINEERING REVIEWED THIS EVENT AND DETERMINED THE CORRECT LEVEL WAS LEVEL 1 NOT LEVEL 2. SECTION 7 CORROSION LEVEL FIELD WAS CORRECTED ACCORDINGLY**
